Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Applications of a lemma of Fejér to typically-real functions


Author: M. S. Robertson
Journal: Proc. Amer. Math. Soc. 1 (1950), 555-561
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0037344-X
MathSciNet review: 0037344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Rogosinski, Über positive harmonische Entwicklungen und typischreelle Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292
  • [2] P. Turán, Über die monotone Konvergenz der Cesáro-mittel bei Fourier- und Potenzreihen, Proc. Cambridge Philos. Soc. vol. 34 (1938) pp. 134-143.
  • [3] O. Szász, On the partial sums of harmonic developments and of power series, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 12-21. MR 0006757 (4:37c)
  • [4] M. S. Robertson, On the coefficients of a typically-real function, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 565-572. MR 1563142
  • [5] L. Fejér, Neue Eigenschaften der Mittelwerte bie den Fourierreihen, J. London Math. Soc. vol. 8 (1933) pp. 53-62.
  • [6] E. Egerväry, Abbildungseigenschaften der arithmetischen Mittel der geometrischen Reihen, Math. Zeit. vol. 42 (1937) pp. 221-230. MR 1545671

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0037344-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society